Your Meds And Your Sexual Health

Your Meds And Your Sexual Health



The realm of​ sexual health can often be a​ touchy subject for some people. There are thousands of​ potential cultural,​ psychological,​ religious,​ and personal factors that come into play when talking about sexual health. However,​ one thing that most people can agree upon is​ that there are definitely physiological and biochemical factors in​ that sort of​ thing that can affect the​ physical aspect of​ the​ topic. Various medications,​ even ones that may not necessarily be related to​ sexual health or​ the​ areas of​ the​ body that are directly connected to​ it,​ may have side effects that alter one's libido or​ physical ability to​ “perform.” Sex-related disorders can be caused by a​ variety of​ medications,​ so it​ would be good for most people to​ have some idea of​ what effects such medications might have on​ the​ user.

There are various ways that sexual health can be affected by medication. the​ first thing that concerns some would be the​ effect that drugs might have on​ one's libido. There are a​ number of​ drugs that can reduce the​ libido as​ a​ side effect,​ basically causing a​ sharp decline in​ sexual desire. Another problem would be the​ ability to​ maintain sexual arousal,​ to​ the​ point that the​ ability to​ achieve orgasms can sometimes be affected in​ a​ negative manner. the​ sustainability of​ an​ erection can also be a​ problem in​ males,​ though there appears to​ be no corresponding problem for females. Whether this is​ due to​ the​ perceived difficulty of​ sustaining sexual arousal in​ a​ female or​ because there are no side effects of​ that sort for women is​ a​ matter of​ debate.

Antidepressants are among the​ many classifications of​ medication that can have an​ effect on​ a​ person's sexual health. Most antidepressants work by inhibiting various neural receptors in​ the​ nervous system and brain,​ such as​ serotonin. in​ most cases,​ this is​ not really a​ problem,​ because these chemicals have no known direct effects on​ a​ person's sexual health and libido. However,​ there are some circumstances where the​ mix of​ a​ person's individual biochemistry and the​ effects of​ the​ drug can result in​ any number of​ side effects,​ not the​ least of​ which can have repercussions in​ the​ sexual arena. the​ effects from this sort of​ problem usually last for about as​ long as​ a​ person is​ taking the​ type of​ antidepressant that initially caused the​ problem. in​ most situations,​ a​ simple change of​ antidepressant (which may or​ may not be a​ simple feat to​ accomplish) is​ enough to​ alleviate the​ immediate effects.

The flow of​ blood is​ very important to​ sexual performance,​ though the​ purposes of​ it​ are more painfully obvious for the​ male half of​ the​ species. as​ such,​ any medications or​ drugs that have an​ effect on​ the​ circulatory system can have drastic effects on​ a​ person's sexual health. Any medication used to​ treat hypertension and high blood pressure can potentially have effects on​ things like erection,​ arousal,​ and performance. Obviously,​ blood pressure and the​ overall health of​ the​ cardiovascular system can have effects on​ endurance and the​ ability to​ sustain physical activity. While these are not directly related to​ sex,​ it​ does have effects on​ it.




You Might Also Like:




No comments:

Powered by Blogger.